# SDR C2XA07TY041

- Difficulty date: August 5, 2007
- Submitted: August 5, 2007
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 18,777 hours, 17,914 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bracket
- Part number: 12067385004
- Part serial: 145289
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT C-CHECK INSPECTION, ELONGATED HOLES WERE FOUND ON NR 2 RUDDER AT SPAR 1. HOLES MEASURED (1) .249 (2) .228 AND (3) .338.  HOLES WERE REAMED IAW EC5540-01074.  ALODINED PRIMED HOLES.  INSTALL NEW BUSHIONS IN THE NR 3 HOLE.  ALL WORK WAS ACCOMPLISHED IAW THE EC.  AIRCRAFT WAS RELEASED AT THE END OF THE C-CHECK.
